# SDR 2002FA0000719

- Difficulty date: May 3, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STRINGER)  FOUND DURING (D) CHECK INSPECTION, STRINGER 31R HAS CORROSION AT STA 680.
